How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. German Your Own Question
Dr. German
Dr. German, Doctor (MD)
Category: Health
Satisfied Customers: 3834
Experience:  MD
Type Your Health Question Here...
Dr. German is online now
A new question is answered every 9 seconds

I have Addisons Disease, hashimotos, anemia, asthma and vit

This answer was rated:

I have Addison's Disease, hashimoto's, anemia, asthma and vit d deficiency. I am on regular medications and supplements for all. I had a total hysterectomy four weeks ago for POF and cysts. I am 37. I had a cough after the surgery that lasted until just a few days ago. I had a sore throat from the breathing tube so I assume the cough was from that also. I consistently have aches and pains, nausea, etc. due to AD so I never know what is important to pay attention to but my legs have been very achy since the surgery.
Last night, for about four hours straight, I had horrible, stabbing pain under my left breast in my chest. I tried antacid thinking it was a gas bubble. I used my inhaler and stress dosed with my HC with no relief. I then took aspirin and it finally subsided some but still has not gone away. It is now a constant achiness, dizziness and on and off nausea(again, nausea not abnormal when stressed ). Could the chest pain be a symptom of one if my conditions or should I be more concerned? I feel like I am always at the Dr or ER and hate wasting a day if it is just one more symptom. Thanks!

Welcome and thanks for your question,even having these medical conditions you already have .



Any chest pain that does not go away,specially when it is accompanied by additional symptoms including a pressure or tightness sensation behind your chest,shortness of breath or dizziness must be evaluated in the emergency room.These symptoms could be caused by the presence of a clot blocking or obstructing your heart blood flow which could produce a heart attack.Specially,in your case,the pain improved when you took the aspirin( aspirin improves the heart blood flow alleviating the pain)).


The problem with heart angina or heart attack is that it produces similar symptoms to more benign conditions like:costochondritis(in this condition,the cartilage that connects the lower ribs to the breastbone becomes swollen or inflamed),gastroesophageal reflux( in this condition,the stomach acid juices flow back into the esophagus ),gastritis,stomach ulcers ,lung infections,strained muscles or peripheral nerve irritation.



The only way to know if this is a heart attack or any of the other conditions is performing an EKG and measuring your heart enzyme blood levels. So right now, the best thing you can do will be going to the emergency so you can know what is happening. In case,there is a clot or heart blood flow blockage,they will treat you immediately .





Please only rate my answer when you are fully satisfied. If you feel the need to rate "Helped a little" (1) or "I expected more”(2) they count as negative rating , please stop and reply to me via the CONTINUE CONVERSATION button with whatever issue or clarification you may need. I will be happy to continue further and assist you until I am able to explain any concerns or doubts to your satisfaction.



Please be aware if you give any rating below 3 stars then I will not be compensated in any way for helping you today. Good luck to you and have a good day !






When we finish our conversation if you like the answer ,please click accept so I can get credit for my work.

Dr. German and 3 other Health Specialists are ready to help you

Related Health Questions